Doctor insights on:
Can Medication Cause Blothches
Specifics: Untreated viral illness is a common possible cause of fevers or chills or night sweats. Complera (emtricitabine and rilpivirine and tenofovir) is not commonly known as a cause of severe sweating. On your medication list, Effexor is much more likely to have this as a possible side effect. ...Read more
Proteinuria: The most common cause of proteinuria caused by medications is nsaids, others are, nicotine, penicillamine, lithium carbonate, gold and other heavy metals, antibiotics, or opiates (especially heroin. Proteinuria can be caused by other things and is a symptom, not a diagnosis. Please see your doctor to be evaluated for its cause and treatment and tell him of the medications you are taking. ...Read moreSee 1 more doctor answer
Not usually: Anxiety is not known 2 lead 2 psychosis. Fear of "losing ur mind" or "going crazy" may b part of anxiety itself. B aware that marijuana intake may induce very high level of anxiety leading 2 paranoid ideation & depersonalization. There r many options 2 treat anxiety without medications: therapy, biofeedback, mindfullness, relaxation techniques. See ur gp, ask 4 a therapist referral. Good luck! ...Read moreSee 1 more doctor answer
Maybe: This is not one of the side effects reported. However, if you feel this is happening, contact the doctor prescribing the medication. ...Read more
Hiccups: Could well be. Other less likely things are problems with the diaphragm or belly or from medication side effects. I would check this out with your doctor. ...Read more
Lightheadedness can be caused by medications used to treat heart conditions. What meds can be used to provide symptom relief?
Can't answer without: More information...Talk to your physician.Get a more detailed answer ›
Can vivitrol cause me to be sluggish/tired while im on it? Also, can is cause stomach pains/diarrhea?
Yes: It can cause all those symptomsGet a more detailed answer ›
Change shoes: Unfortunately high heels do a number of things to our feet to cause pain and they can and do contribute to deformities from long term use. The best way to avoid these problems-don't wear them or at the very least limit the time you spend wearing them. ...Read moreSee 2 more doctor answers
Can antipsychotic medication cause permanent dry eyes? If you change or reduce the meds can it go away?
- Talk to a doctor live online for free
- Can medication cause chills?
- A rash on blothches on chest stomach and back
- Medications that can cause kidney damage
- Ask a doctor a question free online
- Can anxiety medication cause nightmares?
- Can acne medications cause miscarriage?
- Can medication cause blood clots?
- Can medication cause acid reflux?
- Talk to a pharmacologist online for free